# SDR FDEA202305220913

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 14,817 hours, 6,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T2201409G
- Part serial: 000203
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LW INBOARD MAIN FLAP, UPPER SKIN HAS DAMAGE ON OB EDGE. REPAIRED LW INBOARD MAIN FLAP, UPPER SURFACE SKIN IAW FED EX EA H-5750-T0374477-P1-  WING-FLIGHT SURFACES-LH INBD MAIN FLAP, FRANGIBLE STRUCTURE ASSY UPPER SKIN, NICK.
